Oriented Borel–Moore homologies of toric varieties
Annales de l'Institut Fourier, Online first, 40 p.

We generalize the well known Künneth formula for Chow groups to an arbitrary oriented Borel–Moore homology theory satisfying localization and descent (e.g. algebraic bordism) when taking a product with a toric variety. As a corollary we obtain a universal coefficient theorem for the operational cohomology rings. We also give a new, homological, description for the homology groups of smooth toric varieties, which allows us to compute the algebraic bordism groups of some singular toric varieties.

Nous généralisons la formule de Künneth bien connue pour les groupes de Chow au cas d’une théorie homologique orientée de Borel–Moore arbitraire qui vérifient des propriétés de localisation et de descente (par exemple le bordisme algébrique) pour les produits avec une variété torique. En corollaire, nous obtenons un théorème de coefficients universels pour les anneaux de cohomologie opérationnelle. Nous donnons également une nouvelle description, de nature homologique, des groupes d’homologie des variétés toriques lisses, qui nous permet de calculer les groupes de bordisme algébrique de quelques variétés toriques singulières.

Received:
Revised:
Accepted:
Online First:
DOI: 10.5802/aif.3452
Classification: 14F43,  14C99,  14M25
Keywords: oriented Borel–Moore homology, toric varieties, algebraic bordism
Annala, Toni M. 1

1 University of British Columbia Department of Mathematics 1984 Mathematics Rd Vancouver, BC V6T 1Z2 (Canada)
@unpublished{AIF_0__0_0_A2_0,
     author = {Annala, Toni M.},
     title = {Oriented {Borel{\textendash}Moore} homologies of toric varieties},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     year = {2022},
     doi = {10.5802/aif.3452},
     language = {en},
     note = {Online first},
}
TY  - UNPB
TI  - Oriented Borel–Moore homologies of toric varieties
JO  - Annales de l'Institut Fourier
PY  - 2022
DA  - 2022///
PB  - Association des Annales de l’institut Fourier
N1  - Online first
UR  - https://doi.org/10.5802/aif.3452
DO  - 10.5802/aif.3452
LA  - en
ID  - AIF_0__0_0_A2_0
ER  - 
%0 Unpublished Work
%T Oriented Borel–Moore homologies of toric varieties
%J Annales de l'Institut Fourier
%D 2022
%I Association des Annales de l’institut Fourier
%Z Online first
%U https://doi.org/10.5802/aif.3452
%R 10.5802/aif.3452
%G en
%F AIF_0__0_0_A2_0
Annala, Toni M. Oriented Borel–Moore homologies of toric varieties. Annales de l'Institut Fourier, Online first, 40 p.

[1] Anderson, David; Sam, Payne Operational K-theory, Doc. Math., Volume 20 (2015), pp. 357-399

[2] Deshpande, Dinesh Algebraic Cobordism of Classifying Spaces (2009) (https://arxiv.org/abs/0907.4437)

[3] Edidin, Dan; Graham, William Equivariant intersection theory, Invent. Math., Volume 131 (1998) no. 3, pp. 595-634

[4] Fulton, William Introduction to Toric Varieties, Annals of Mathematics Studies, 131, Princeton University Press, 1993

[5] Fulton, William Intersection Theory, Ergebnisse der Mathematik und ihrer Grenzgebiete. 3. Folge., 2, Springer, 1998

[6] Fulton, William; MacPherson, Robert; Sottile, Frank; Sturmfels, Bernd Intersection theory on spherical varieties, J. Algebr. Geom., Volume 4 (1995), pp. 181-193

[7] Fulton, William; Sturmfels, Bernd Intersection Theory on Toric Varieties, Topology, Volume 36 (1997) no. 2, pp. 335-353

[8] Heller, Heremiah; Malagón-López, José Equivariant algebraic cobordism, J. Reine Angew. Math., Volume 684 (2013), pp. 87-112

[9] Krishna, Amalendu Equivariant cobordism for torus actions, Adv. Math., Volume 231 (2012) no. 5, pp. 2858-2891

[10] Krishna, Amalendu; Uma, Vikraman The algebraic cobordism ring of toric varieties, Int. Math. Res. Not., Volume 2013 (2013) no. 23, pp. 5426-5464

[11] Levine, Marc Intersection theory in algebraic cobordism, J. Pure Appl. Algebra, Volume 221 (2017) no. 7, pp. 1645-1690

[12] Levine, Marc; Morel, Fabien Algebraic Cobordism, Springer Monographs in Mathematics, Springer, 2007

[13] Luis González, José; Karu, Kalle Bivariant Algebraic Cobordism, Algebra Number Theory, Volume 9 (2015), pp. 1293-1336

[14] Luis González, José; Karu, Kalle Descent for algebraic cobordism, J. Algebr. Geom., Volume 4 (2015), pp. 787-804

[15] Luis González, José; Karu, Kalle Projectivity in algebraic cobordism, Can. J. Math., Volume 3 (2015), pp. 639-653

[16] Mumford, David; Fogartry, John; Kirwan, Frances Geometric Invariant Theory, Ergebnisse der Mathematik und ihrer Grenzgebiete. 2. Folge., 34, Springer, 1994 | Zbl: 0797.14004

[17] Payne, Sam Equivariant Chow cohomology of toric varieties, Math. Res. Lett., Volume 13 (2006), pp. 29-41

[18] Totaro, Burt Chow groups, Chow cohomology, and linear varieties, Forum Math. Sigma, Volume 2 (2014), e17, 25 pages

Cited by Sources: